# SDR AWXA200400984

- Difficulty date: August 15, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 47,216 hours, 21,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, CORROSION WAS FOUND ON R-2 DOOR LOWER SHAPE SILL BETWEEN FS 66 AND FS 68.  MAINTENANCE CUTOUT DAMAGED AREA OF R-2 DOOR SHAPE SILL AT Y1732 RT, FROM FS 66 TO FS 68; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, FIG 201, PG 207-213.
